Capgras syndrome in substance-induced psychosis.
- Author(s): Sampathi, Bharat R;
- Sofine, Anna;
- Alvarez, John;
- Bota, Robert
- et al.
Published Web Locationhttps://doi.org/10.4081/mi.2018.7807
Capgras Syndrome is a subcategory of delusional disorder. People affected by this syndrome believe that a close associate such as a friend or family member has been replaced by an identical imposter. This case report describes a 23-year-old woman with no prior psychiatric history, whom developed Capgras syndrome, via folie a deux, in the setting of poly-substance use. In this patient, a combination of Aripiprazole 10 mg daily and Escitalopram 10 mg daily were effective in resolving symptoms. Clonazepam was utilized for anxiety and Omega-3 fatty acids 1 g for anti-oxidative effects. Further studies are needed to investigate the effects of a variety of causes and treatments for Capgras Syndrome.